# SDR ABXA010851

- Difficulty date: April 13, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 53,757 hours, 55,185 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 4925721502
- Condition: Cracked
- Location: Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FITTING COMMON TO REAR SPAR, JUST BELOW THE INBOARD SPOILER/TORSION BAR. REPLACED STIFFENER AND REPAIRED AREA IAW DC-9 SRM.
